Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Stationary point free group actions


Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 18 (1967), 1089-1092
MSC: Primary 57.20
MathSciNet review: 0217806
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0217806-5
PII: S 0002-9939(1967)0217806-5
Article copyright: © Copyright 1967 American Mathematical Society